# SDR DALA1149509880

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,373 hours, 63,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 1C EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE PIN ON SEAT BOTTOM.  AIRCRAFT OK FOR SERVICE.
